Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have silent reflux, appetite loss. Taking Omeprazole. How to stimulate appetite?

My daughter has been suffering from silent reflux and has been on Omeprazole/Lansoprazole for last 5 weeks. For last 2 weeks are so she a has a severe loss of appetite and struggling to eat 2 table spoons of cereals in the morning (she takes her dinner at 6 am). Is there anything I can give her to stimulate her appetite?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello, thanks for posting the query to H.CM.C.
You knows that your baby's has silent reflux.

Silent reflux usually happens when a baby is laid down to sleep after they have been fed. this is the main reason for this disease..
1. When a baby gulps its face looks in pain.
2. Baby's breath smells sour.
3 Irritability.
When baby is so irritable , how one can imagine that it will take some thing i.. loss of appetite.
So , if you want to increase the appetite of child first of all treat the silent reflux.
Simple way ---Keep head is elevated so food remains in the somach.
Thickening of food in diet.
Buclizine hydrochloride drops are the drug of choice to increase in appetite.
Regards. Dr. HET.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor